Levemir - How many units would you say are too many at one time?
- 10 Jul 2011 by dkdaniels56
I have seen commercials where they state I thought there were 3 types of flex pens, if so what's the difference.
Reason asking by BS is 170-200 and I went say from 13 to 16 units and don't see a difference. Been on flex pen 6 months my 3 month sugar test was 12 is why the doc put me on it and was down to 8 my last visit and I was getting down to say 130 BS but I don't test it the way I should. Last doctor visit he said to increace it to 16 or until I get it lowered.
I started a protein shake diet weigh in at 240 lbs not exercising but have started got to get a handle on the BS I stopped the protein diet thinking it's why my BS is rising or like the body is fighting me trying to lose wight so it increases my BS to fight it I know that sounds stupid but what worries me is until I can get some weight off how many units are too many and how many units should relate in BS loss. Like 5 units equats to 10 points down or no way to measure that.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Levemir for about 6 weeks, the first ten day it worked great, after that I got a new suppy from my prescription drug company and ...
1 answer • 19 Aug 2009
I began using it for a week @ 6 units as requested then 9 for a couple of weeks, and now for the last few days as 12 units. I am still on the first ...
2 answers • 11 Jan 2010
the prescription's label read "65 units of levemir in the p.m." when my original prescription was for 35 units of lantus in the p.m. ...
1 answer • 15 Feb 2013
MY DOCTOR ADVISED ME TO START WITH 10 UNITS OF LEVEMIR AND MONITOR MY BLOOD SUGAR EVERY MORNING AND INCREASE THE UNITS BY TWO EVERY WEEK UNTIL MY ...
1 answer • 30 May 2013
I take 90 units at bedtime. In two separate shots 80 units and 10 units. I was not paying attention and injected over units on the second shot. ...
2 answers • 31 Aug 2015